# SDR AU510001804

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Broken
- Location: Main Wheel Assy
- Part time: 25,764 hours
- Component: Main Wheel Assy
- Component part number: 5011166
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN WHEEL TIE BOLT BROKEN.  BOLT HEAD MISSING.  INVESTIGATION CONTINUING.
